MAUDE Adverse Event Report: THORATEC SWITZERLAND GMBH CENTRIMAG BLOOD PUMP; BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE

THORATEC SWITZERLAND GMBH CENTRIMAG BLOOD PUMP; BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE
Model Number 102953
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that the centrimag motor screw was not locking and securing the blood pump.The pump was collected for assessment.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported event of the centrimag motor screw not locking and securing the blood pump was determined to not be correlated to the blood pump and has been addressed under the motor investigation.The serial number of the blood pump is unknown.Device history records could not be reviewed due to the serial number of the centrimag blood pump not being reported.The current revisions of the centrimag blood pump instructions for use (ifu) can be found on the electronic ifu (eifu) page of the abbott website.The ifu, rev.A, is currently available.Although no pump issues or adverse events were reported, the ifu provides a list of adverse events that may be associated with the centrimag circulatory support system under ¿adverse events¿.The ifu cautions to always have a backup centrimag pump, console, motor, and accessories available for use.No further information was provided.The manufacturer is closing the file on this event.
 
Event or Problem Description
It was additionally reported that the blood pump was used with no issue reported and was discarded after usage.

Brand Name
CENTRIMAG BLOOD PUMP
Common Device Name
BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE
Manufacturer (Section D)
THORATEC SWITZERLAND GMBH
technoparkstrasse 1
zurich CH-80 05
SZ  CH-8005
Manufacturer (Section G)
THORATEC SWITZERLAND GMBH
technoparkstrasse 1
zurich CH-80 05
SZ   CH-8005
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key24492389
Report Number3003306248-2026-00126
Device Sequence Number12006974
Product Code QNR
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K020271
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number102953
Device Catalogue Number102953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown